# SDR SWAA2022032855450

- Difficulty date: December 24, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 54,592 hours, 32,396 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 192BL HAS CRACK / REMOVED AND REPLACED WING TO BODY PANEL 192BL IAW AMM 53-51-21
